# SDR 20000816AP011

- Difficulty date: June 2, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8103
- Aircraft serial: 233
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 9542153653323
- Condition: Stuck
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AUTOFEATHER SELECT SWITCH WILL NOT TURN OFF.  RETURNED AND MADE UNEVENTFUL LANDING ANC.  REPLACED AUTOFEATHER SELECT SWITCH, GROUND TEST GOOD.  (M)
